Sai Kee Yeung

[1] Sai-Kee Yeung. Compactification of complete Kähler surfaces with negative Ricci curvature. Invent. Math., 99(1):145-163, 1990. [ http ]
[2] Sai-Kee Yeung. Complete Kähler manifolds of positive Ricci curvature. Math. Z., 204(2):187-208, 1990. [ http ]
[3] Sai-Kee Yeung. Integrality of characteristic numbers on complete Kähler manifolds. Math. Ann., 289(3):491-516, 1991. [ http ]
[4] Sai-Kee Yeung. Compactification of Kähler manifolds with negative Ricci curvature. Invent. Math., 106(1):13-25, 1991. [ http ]
[5] Ngaiming Mok and Sai-Kee Yeung. Geometric realizations of uniformization of conjugates of Hermitian locally symmetric manifolds. In Complex analysis and geometry, Univ. Ser. Math., pages 253-270. Plenum, New York, 1993.
[6] Ngaiming Mok, Yum Tong Siu, and Sai-Kee Yeung. Geometric superrigidity. Invent. Math., 113(1):57-83, 1993. [ http ]
[7] Sai-Kee Yeung. Betti numbers on a tower of coverings. Duke Math. J., 73(1):201-226, 1994. [ http ]
[8] Sai-Kee Yeung. Properties of complete non-compact Kähler surfaces of negative Ricci curvature. J. Reine Angew. Math., 464:129-141, 1995. [ http ]
[9] Sai-Kee Yeung. Uniformization of 1/4-pinched negatively curved manifolds with special holonomy. Internat. Math. Res. Notices, (8):365-375, 1995. [ http ]
[10] Yum-Tong Siu and Sai-kee Yeung. Hyperbolicity of the complement of a generic smooth curve of high degree in the complex projective plane. Invent. Math., 124(1-3):573-618, 1996. [ http ]
[11] Yum-Tong Siu and Sai-Kee Yeung. A generalized Bloch's theorem and the hyperbolicity of the complement of an ample divisor in an abelian variety. Math. Ann., 306(4):743-758, 1996. [ http ]
[12] Yum-Tong Siu and Sai-Kee Yeung. Defects for ample divisors of abelian varieties, Schwarz lemma, and hyperbolic hypersurfaces of low degrees. Amer. J. Math., 119(5):1139-1172, 1997. [ http ]
[13] Sai-Kee Yeung. Very ampleness of line bundles and canonical embedding of coverings of manifolds. Compositio Math., 123(2):209-223, 2000. [ http ]
[14] Sai-Kee Yeung. Effective estimates on the very ampleness of the canonical line bundle of locally Hermitian symmetric spaces. Trans. Amer. Math. Soc., 353(4):1387-1401 (electronic), 2001. [ http ]
[15] S.-K. Yeung. On vanishing theorems and rigidity of locally symmetric manifolds. Geom. Funct. Anal., 11(1):175-198, 2001. [ http ]
[16] Yum-Tong Siu and Sai-Kee Yeung. Addendum to: “Defects for ample divisors of abelian varieties, Schwarz lemma, and hyperbolic hypersurfaces of low degrees” [Amer. J. Math 119 (1997), no. 5, 1139-1172; MR1473072 (98h:32044)]. Amer. J. Math., 125(3):441-448, 2003. [ http ]
[17] Yum-Tong Siu and Sai-Kee Yeung. Erratum: “A generalized Bloch's theorem and the hyperbolicity of the complement of an ample divisor in an abelian variety” [Math. Ann. 306 (1996), no. 4, 743-758; MR1418351 (97g:32028)]. Math. Ann., 326(1):205-207, 2003. [ http ]
[18] Sai-Kee Yeung. Representations of semisimple lattices in mapping class groups. Int. Math. Res. Not., (31):1677-1686, 2003. [ http ]
[19] Sai-Kee Yeung. Bounded smooth strictly plurisubharmonic exhaustion functions on Teichmüller spaces. Math. Res. Lett., 10(2-3):391-400, 2003.
[20] Sai-Kee Yeung. Virtual first Betti number and integrality of compact complex two-ball quotients. Int. Math. Res. Not., (38):1967-1988, 2004. [ http ]
[21] Sai-Kee Yeung. Integrality and arithmeticity of co-compact lattice corresponding to certain complex two-ball quotients of Picard number one. Asian J. Math., 8(1):107-129, 2004. [ http ]
[22] Sai-Kee Yeung. Quasi-isometry of metrics on Teichmüller spaces. Int. Math. Res. Not., (4):239-255, 2005. [ http ]
[23] Sai-Kee Yeung. Bergman metric on Teichmüller spaces and moduli spaces of curves. In Recent progress on some problems in several complex variables and partial differential equations, volume 400 of Contemp. Math., pages 203-217. Amer. Math. Soc., Providence, RI, 2006.
[24] Wing-Keung To and Sai-Kee Yeung. Effective isometric embeddings for certain Hermitian holomorphic line bundles. J. London Math. Soc. (2), 73(3):607-624, 2006. [ http ]
[25] Gopal Prasad and Sai-Kee Yeung. Fake projective planes. Invent. Math., 168(2):321-370, 2007. [ http ]
[26] Gopal Prasad and Sai-Kee Yeung. Arithmetic fake projective spaces and arithmetic fake Grassmannians. Amer. J. Math., 131(2):379-407, 2009. [ http ]
[27] Sai-Kee Yeung. Geometry of domains with the uniform squeezing property. Adv. Math., 221(2):547-569, 2009. [ http ]
[28] Wing-Keung To and Sai-Kee Yeung. Effective lojasiewicz inequality for arithmetically defined varieties and a geometric application to bihomogeneous polynomials. Internat. J. Math., 20(7):915-944, 2009. [ http ]
[29] Sai-Kee Yeung. Erratum to “Integrality and arithmeticity of co-compact lattice corresponding to certain complex two-ball quotients of Picard number one”, Asian J. Math., Vol. 8, no. 1, 107-130, 2004 [2128300]. Asian J. Math., 13(2):283-286, 2009.
[30] Der-Chen Chang and Sai-Kee Yeung. Trace of heat kernel, spectral zeta function and isospectral problem for sub-Laplacians. Sci. China Ser. A, 52(12):2570-2589, 2009. [ http ]
[31] Sai-Kee Yeung. Uniformization of fake projective four spaces. Acta Math. Vietnam., 35(1):199-205, 2010.
[32] Gopal Prasad and Sai-Kee Yeung. Addendum to “Fake projective planes” Invent. Math. 168, 321-370 (2007) [mr2289867]. Invent. Math., 182(1):213-227, 2010. [ http ]
[33] Sai-Kee Yeung. Classification of fake projective planes. In Handbook of geometric analysis, No. 2, volume 13 of Adv. Lect. Math. (ALM), pages 391-431. Int. Press, Somerville, MA, 2010.
[34] Wing-Keung To and Sai-Kee Yeung. Kähler metric of negative holomorphic bisectional curvature on kodaira surfaces. Bull. London.Math. Soc., 43(3):407-512, 2011. [ http ]
[35] Sai-Kee Yeung. Isospectral problem of locally symmetric spaces. Int. Math. Res. Not., 2011(12):2810-2824, 2011. [ http ]
[36] Sai-Kee Yeung. Tower of coverings of quasi-projective varieties. Adv. Math. , 230 (2012), n0. 3, 1196-1208. [ http ]
[37] Gopal Prasad and Sai-Kee Yeung. Non-existence of arthmetic fake compact hermitian symmetric spaces of type other than $A_n$ ($n Jour. Math. Soc. Japan , 64 (2012), no. 3, 683-731.(JMSJ 2013 Outstanding Paper Award) [ http ]
[38] Sai-Kee Yeung. Exotic structures arising from fake projective planes, Sci. China Math. , 56 (2013), no. 1, 43-54 [ http ]
[39] Sai-Kee Yeung. Classification of surfaces of general type with Euler number $3$, J. Reine Angew. Math. , 679 (2013), 1-22 [ http ]
[40] Sai-Kee Yeung. Tower of coverings and complex structures on four dimensional manifolds, Bulletin Institute Mathematics, Academia Sinica (New Series) , 8 (2013), 269-283. [ http ]
[41] Sai-Kee Yeung. Holomorphic one-forms, integral and rational points on complx hyperbolic surfaces, J. Reine Angew. Math. , 697 (2014), 269-283 [ http ]
[42] Wing-Keung To and Sai-Kee Yeung. Finsler metrics and Kobayashi hyperbolicity of the moduli spaces of canonically polarized manifolds, Ann.of Math. , 181 (2015), 547-586. [ http ]
[43] Sai-Kee Yeung. On transcendence of the uniformizing map, IMRN , 18 (2015), 9061-9080. [ http ]
[44] Sai-Kee Yeung. Addendum to: Exotic structures arising from fake projective planes (Sci China Math, 2013, 56: 43–54), Sci China Math , 56 (2013), 43-54. [ http ]